# SDR DXTA2022021256630

- Difficulty date: February 11, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 11,562 hours, 8,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH THE EMER LTS SWITCH IN THE ARM POSITION AND PAX SAFETY SWITCH IN OFF OR SEAT BELT ON POSITION, THE FWD HALF OF THE EMER LIGHTS IN THE CABIN WERE STILL ON. THE AFT LIGHTS WORKED AS ADVERTISED.///SIGN-OFF///RESET FWD EMERGENCY LIGHTING BATTERY PACK IMPACT SWITCH AND PERFORMED OPS CHECK.  IAW CE-560XL AMM 33-50-01.  OPS CHECK GOOD.
